# SDR SWAA2021120149191

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 32,089 hours, 14,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Popped
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CIRCUIT BREAKER P18-3 A-10 POPPED.(LIGHTING EMER CHGR L-AFT) ; / [01] REPLACED BATTERY PACK AND CHARGER ASSY PER AMM 33-51-06.
